Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A short proof of a theorem of Barr-Beck

Author: Y.-C. Wu
Journal: Bull. Amer. Math. Soc. 76 (1970), 1275-1276
MSC (1970): Primary 0830, 1310
MathSciNet review: 0265432
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] J. Beck, Thesis, Columbia University, New York, 1967.
  • H. Kleisli and Y.-c. Wu, On injective sheaves, Canad. Math. Bull. 7 (1964), 415–423. MR 0168624 (29 #5882)
  • [E—M] S. Eilenberg and J. C. Moore, Adjoint functors and triples, Illinois J. Math. 9 (1965), 381-398. MR 32 #2455.
  • [B—B1] M. Barr and J. Beck, Acyclic models and triples, Proc. Conference Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 336-343. MR 39 #6955.
  • Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0156879 (28 #122)
  • Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480 (17,1040e)
  • [B—B2] M. Barr and J. Beck, Homology and standard constructions, Lecture Notes in Math., no. 80, Springer-Verlag, Berlin and New York.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 0830, 1310

Retrieve articles in all journals with MSC (1970): 0830, 1310

Additional Information

PII: S 0002-9904(1970)12636-2